Splitting of Hermitian Forms over Group Rings.
Inventiones mathematicae, Tome 45 (1978), pp. 19-34
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1978__45_142534,
author = {C. Riehm and I. Hambleton},
title = {Splitting of {Hermitian} {Forms} over {Group} {Rings.}},
journal = {Inventiones mathematicae},
pages = {19--34},
year = {1978},
volume = {45},
zbl = {0377.15010},
url = {http://geodesic.mathdoc.fr/item/IM_1978__45_142534/}
}
C. Riehm; I. Hambleton. Splitting of Hermitian Forms over Group Rings.. Inventiones mathematicae, Tome 45 (1978), pp. 19-34. http://geodesic.mathdoc.fr/item/IM_1978__45_142534/